# SDR ASAA2023051543258

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 53,599 hours, 16,008 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400840030
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C # 78472000 #1 ENGINE INLET AND FAN BLADES - DETAILED INSP FOUND 12 O'CLOCK STRUT PROFILE PANEL CRACK ON R/H SIDE, AFT END, AT FWD FASTENER HOLE CRACKED, NEXT TO 1 O'CLOCK AFT ACOUSTICAL PANEL. GROUNDED - YES. REPLACED #1 ENG 12 O'CLOCK STRUT PROFILE PANEL B737-800 AMM 72-23-02.
